# SDR ASAA2016030315757

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,694 hours, 8,665 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Widow Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE, LT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED.  QRH PROCEDURE WAS NOT EFFECTIVE.  ACFT GROUNDED.  FOUND WINDOW HEAT POWER LEFT FRONT, C/B OPEN, ACCOMPLISHED GVI, NO DEFECTS NOTED, RESET C/B REF AMM 20-60-01.  ACCOMPLISHED WINDOW HEAT SYSTEM OPS TEST REF AMM 30-41-00.  OPS NORMAL.
